Nurofen 200mg Tablets with Ibuprofen, 16 each


Fast, effective pain relief
Contains ibuprofen
Provides up to 8 hours of relief, from mild to moderate pain with 400 mg dose

Amazon.co.uk Price: £1.89 (as of 04/12/2021 19:59 PST- Details) & FREE Shipping.

Product Description

Nurofen 200 mg Tablets have anti-inflammatory properties and supply reduction from ache for as much as eight hours with a 400 mg dose.

Components

Every Pill comprises: Ibuprofen 200mg and about 12.7mg of Sodium, Additionally comprises Sucrose, See leaflet for full record

P.when(‘A’).execute(function(A) {A.on(‘a:expander:toggle_description:toggle:collapse’, function(data) {window.scroll(0, data.expander.$expander[0].offsetTop-100);});});

Instructions

Dosage:
For oral administration and short-term use solely.
Adults and youngsters over 12 years: Swallow 1 or 2 tablets with water, as much as thrice a day as required.
Go away no less than four hours between doses.
Don’t exceed 6 tablets in 24 hours.
If signs persist or worsen, if new signs happen, or if the product is required for greater than 10 days, seek the advice of a health care provider.

Security Warning

Don’t take if you happen to: Have (or have had two or extra episodes of) a abdomen ulcer, perforation or bleeding Are allergic to ibuprofen, to any of the ingredient, or to aspirin or different painkillers Are taking different NSAID ache killers or aspirin with a day by day dose above 75mg Communicate to a pharmacist/physician earlier than taking if you happen to: Have or have had bronchial asthma, diabetes, excessive ldl cholesterol, hypertension, a stroke, coronary heart, liver, kidney or bowel issues Are a smoker Are pregnant Don’t give to youngsters below 12 years. Warning: Don’t exceed the said dose. Learn the enclosed leaflet rigorously earlier than use. Maintain all medicines out of the attain and sight of youngsters.

Producer Contact Info

Wellcroft Home Wellcroft Street Slough Sl1 4Aq

See more

Quick, efficient ache reduction
Accommodates ibuprofen
Gives as much as eight hours of reduction, from delicate to reasonable ache with 400 mg dose
Relieves: complications, pressure complications, migraines, again ache, muscular and rheumatic ache, physique aches and ache, irritation, dental ache, interval ache, chilly and flu signs, fever
Nurofen 200 mg Tablets; comprises ibuprofen; for ache reduction; at all times learn the label-UK/N/1118/0129

Based on 0 reviews

0.0 overall
0
0
0
0
0

Be the first to review “Nurofen 200mg Tablets with Ibuprofen, 16 each”

There are no reviews yet.